| Model Number |
RONYX35034UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
11/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During index procedure, four resolute onyx drug-eluting stents were implanted; two in the rca and two in graft 1st obtuse marginal.Approximately 9 months post procedure, patient suffered acute coronary syndrome and was treated with medication.The event is reported to be related to myocardial infarction of a non target vessel.Patient recovered.Cec adjudicated event a non-q wave mi of unknown vessel, 3rd udmi spontaneous.